Open Access
Translator Disclaimer
2007 Secant Dimensions of Minimal Orbits: Computations and Conjectures
Karin Baur, Jan Draisma, Willem A. de Graaf
Experiment. Math. 16(2): 239-251 (2007).

Abstract

We present an algorithm for computing the dimensions of higher secant varieties of minimal orbits. Experiments with this algorithm lead to many conjectures on secant dimensions, especially of Grassmannians and Segre products. For these two classes of minimal orbits we give a short proof of the relation---known from the work of Ehrenborg, Catalisano--Geramita--Gimigliano, and Sturmfels--Sullivant---between the existence of certain codes and nondefectiveness of certain higher secant varieties.

Citation

Download Citation

Karin Baur. Jan Draisma. Willem A. de Graaf. "Secant Dimensions of Minimal Orbits: Computations and Conjectures." Experiment. Math. 16 (2) 239 - 251, 2007.

Information

Published: 2007
First available in Project Euclid: 7 March 2008

zbMATH: 1162.14038
MathSciNet: MR2339279

Subjects:
Primary: 14N05
Secondary: 14L35 , 14Q15

Keywords: classical groups , higher-dimensional varieties , Projective techniques

Rights: Copyright © 2007 A K Peters, Ltd.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.16 • No. 2 • 2007
Back to Top